# SDR DXTA200803019

- Difficulty date: April 24, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 5,509 hours, 3,345 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,509 hours, 3,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN INDICATION LIGHT FAILED TO ILLUMINATED UPON GEAR EXTENSION. PERFORMED EMERGENCY PROCEDURE LANDING GEAR BLOWDOWN AND PULLED NOSE GEAR UPLOCK. REPLACED BOTH NOSE GEAR DOWN INDICATOR LIGHT BULBS IAW MM 33-00-00. JACKED AC C/W RETRACTION AND EXTENSION CHECKS BLEED SYS ALL WORK C/W IAW MM 32-30-00 SERVICED BLOWDOWN BOTTLE IAW MM 32-30-00. SERVICED BLOWDOWN BOTTLE IAW MM 12-10-36. BULBS FROM KIT.
